Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Wolff’s theorem on ideals for matrices


Authors: Caleb D. Holloway and Tavan T. Trent
Journal: Proc. Amer. Math. Soc. 143 (2015), 611-620
MSC (2010): Primary 30H05, 30H80
DOI: https://doi.org/10.1090/S0002-9939-2014-12223-4
Published electronically: October 3, 2014
MathSciNet review: 3283648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend Wolff’s theorem concerning ideals on $H^{\infty }(\mathbb {D})$ to the matrix case, giving conditions under which an $H^{\infty }$-solution $G$ to the equation $FG = H$ exists for all $z \in \mathbb {D}$, where $F$ is an $m \times \infty$ matrix of functions in $H^{\infty }(\mathbb {D})$, and $H$ is an $m \times 1$ vector of such functions. We then examine several useful results.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30H05, 30H80

Retrieve articles in all journals with MSC (2010): 30H05, 30H80


Additional Information

Caleb D. Holloway
Affiliation: Department of Mathematical Sciences, University of Arkansas, Fayetteville, Arkansas 72701
Email: chollow@uark.edu

Tavan T. Trent
Affiliation: Department of Mathematics, University of Alabama, Tuscaloosa, Alabama 35487
Email: ttrent@gp.as.ua.edu

Received by editor(s): January 25, 2013
Received by editor(s) in revised form: April 4, 2013
Published electronically: October 3, 2014
Communicated by: Pamela B. Gorkin
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.